Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ac3

6 months on tane... Still hell

I've been on Tane since november. Here's how it went down:

1st month - 40 mg

2,3,4 - 80 mg

5,6 - 90 mg

I've still got 1 more month to go on on 90 mg.. The cysts in some areas minimized/stopped, lots of scarred tissue, extremely extremely horrible looking.. To think a year ago i had crystal clear skin... Anyway, i still get these HUGE bumps. Maybe 1 inch in diameter in certain areas and I've already had 3-4 kenalog/cortisone shots in them. They go down, stay down for 2 weeks then come bigger, redder and more painful than ever. It's the same 5 or 6 bumps.. They just keep coming in the same spots.

I still get cysts under the skin, no more small pimples or whatever, just huge bumps. The thing about those 5-6 bumps i keep getting is.. they're really big, have no intention of "coming out" and just sit very very depe under the skin. They're also very very hard at touch ... HELP :shifty:

Share this post


Link to post
Share on other sites

All you can do is wait. I know how you feel as im 3.5 monthes into tane and my face isnt exactly perfect. Just try not to think about it. Its the only advice ic an give you...

Share this post


Link to post
Share on other sites

By the looks of it you seem to have a very bad case of acne if I'm understoof right but I'm sorry man this is really really shit! You should have been clear by now, and I don't think you need another month, I dunno how much you weigh but those are high doses and 6 months is more then enough, hence 5 months is enough. One thing you must remember, there is a chance you'll clear suddenly after this or I really hate to say this, hell I don't want to say this but 10-15% of people who take tane see no results at all and some just some resutlts. If you have seen some results, maybe do another course in like 2-3 months, but if you only seen a little, accutane won't benefit you at all!

Share this post


Link to post
Share on other sites

I'm not sure but is there something higher than 90 mg you could take safely? You might want to find out from your dermatologist if you can take a higher mg or you could also go on a second course after this one is done.

Share this post


Link to post
Share on other sites

I'm not sure but is there something higher than 90 mg you could take safely? You might want to find out from your dermatologist if you can take a higher mg or you could also go on a second course after this one is done.

I weight 70 kgs, so anythin over 90mgs is a bit excessive. My blood tests are excellent. Some of my levels actually decreased instead of increasing :S Always been healthy and such, just plagued with this crap...

Pre-tane, my skin had moderate acne, first month of tane was bad, 2nd month of tane i broke out like mad. It got severe... Now since month 5 it felt as if it's sort of going down a bit, but i have these huge cysts i keep getting.. They're the same ones and idk wut to do.. Had a lot of cortisone shots in them with litle success of permanent remedy.

Share this post


Link to post
Share on other sites

Make sure you take it with food/dairy.

There are literally dozens of members that post here that have somehow missed the fact that they need to take Accutane with food or it's like taking a half dose or no dose at all.

There are some rare individuals who have trouble absorbing certain fat soluble vitamins -- perhaps they don't produce enough of the proper enzyme or hormone or whatever. So if you are taking it correctly with food and/or dairy and nothing is happening, maybe your doctor needs to check (somehow) and see if you are even absorbing it into your system.

(edited: I had wrote medicine and meant to write food....sorry)

Share this post


Link to post
Share on other sites

I take it with food... If the dosage is "too high", then once i stop taking accutane, my skin should at least clear up then, right? .. Damn so many painful bumps.. i may sterilize a regular small needle and poke one with them to see what happens :S

Share this post


Link to post
Share on other sites

I'm not sure but is there something higher than 90 mg you could take safely? You might want to find out from your dermatologist if you can take a higher mg or you could also go on a second course after this one is done.

I weight 70 kgs, so anythin over 90mgs is a bit excessive. My blood tests are excellent. Some of my levels actually decreased instead of increasing :S Always been healthy and such, just plagued with this crap...

Pre-tane, my skin had moderate acne, first month of tane was bad, 2nd month of tane i broke out like mad. It got severe... Now since month 5 it felt as if it's sort of going down a bit, but i have these huge cysts i keep getting.. They're the same ones and idk wut to do.. Had a lot of cortisone shots in them with litle success of permanent remedy.

I'm 71kg and on 120mg

Share this post


Link to post
Share on other sites

I take it with food... If the dosage is "too high", then once i stop taking accutane, my skin should at least clear up then, right? .. Damn so many painful bumps.. i may sterilize a regular small needle and poke one with them to see what happens :S

the 40 mg a day was good for you ? you started to break out when you raised to 80.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×